# SDR ABXA07130031

- Difficulty date: June 23, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 51,788 hours, 43,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEELWELL STRINGER STA 287, LBL 25 IS CRACKED. FOUND WITH HFEC.
